# SDR VTZA98064

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2105E
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD-JFK - FLT 6305 - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO ELECTRICAL PROBLEM ON THE NON ESSENTIAL BUS POWER WAS INTERMITTENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT PDU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
